# SDR MASA20210810367

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941SB
- Condition: Corroded
- Location: Bs 280 Lbl 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS280 CROSS BEAM LBL 14 |R&R UH 280 CROSS BEAM AT LBL 14
